Pharmacy/head injury


eric,I know this is not your field butmaybe you knowa doctor who can help.2 weeks ago I fell on my day ct scan showed no breain only sympyon15 days later id loght headacre aand dull pain on top and back of doctor wants cd scan because I take blood thinners.however ct will not shoe long as you are not bleeding will blood thinners harm concussion.cant find any info on internet

Hi Howard,
I recommend a repeat CT scan. The first scan may not have shown anything because the bleed was too small. Since you have symptoms now it is possible that if there is a bleed it will be more visible. Blood thinners can aggrevate concussion by causing a bleed.
Thank you for using Allexperts.
Eric Brandt, Bsc. Pharm.


All Answers

Answers by Expert:

Ask Experts


Eric Brandt


I am a practicing pharmacist.On my drug information website, I have answered hundreds of questions to date. The articles posted on my site include Parkinson`s disease. depression, menopause, diabetes, sleep and aging, congestive heart failure, calcium channel blockers, thyroid hormone replacement therapy, ADHD, multiple sclerosis an more.


I have experience in retail as well as hospital pharmacy pracice. Currently working in a hospital pharmacy. I am experienced in drug information. Over the last 6 years I have developed a successful web site for drug information.

The addressfor my drug information website is http://www.druginformation.bc.caThere you can read articles on varios areas of health interest. You can also leave me questions which I will personally answer. I also have a free health information newsletter called The Caplet. To subscribe send e-mail to

©2016 All rights reserved.